# SDR UIEA200500022

- Difficulty date: March 16, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr  2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SIDE CUTOUT FOR PANEL 463CL HAS A .875 INCH CRACK AT AFT CORNER OF SKIN.  CRACK WAS NDT INSPECTED TO VERIFY AREA OF CRACK AS PER B747 NDT MANUAL PART 6 51-00-00 FIG 23.  STOP DRILLED CRACK IAW B747 SRM 51-10-01 PAGE 12.  HFEC INSPECTED STOP DRILL HOLE AND FOUND NO CRACKS EXTENDING BEYOND STOP DRILL HOLE AS PER B747 NDT MANUAL PART 6-51-00-00 FIG 23.  INSTALLED DOUBLER REPAIR IAW SRM 54-31-03 FIG 6.  (M)
